Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Burning Sensation on Skin
Aug 21, 2005

I have been taking a triple drug regimen: Epivir 300mg; Viramune 200mg(2); Reyataz 200mg(2) for two years. Last year I noticed an intense burning sensation on my arm as if I had been burned by a hot iron or stove. This year it has been on a part of my back and a foot. Is this a side effect of the medications? If so, which one and what would you recommend for this condition? Thank you.

Response from Dr. Henry

It seems unlikley that your symptoms are due to one of your HIV drugs from the description your provide. I would seek a consultation by a neurologist to sort out what could be causing the unusual distribution of your symptoms. KH



Previous
Lipodystrophy/lipoatrophy
Next
Loss of libido

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement